# SDR VQI2017F00063

- Difficulty date: November 8, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N631VA
- Make and model: Airbus A320-214
- Aircraft serial: 3135
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON 11/08/2017 ACFT N631VA MSN 3135 WITH 11388 CYCLES AND 35942 FLT HOURS OPERATING FLT VX1169 EWR - LAX REPORTED THE FOLLOWING ON ARRIVAL IN LAX:  CLIMB TO 1000` AND ALSO DESCENDING THROUGH 2000` MUSTY OIL SMELL PRESENT IN COCKPIT AND CABIN.  OIL FUMES, STRONGER ON GROUND.  CREW LANDED SAFELY.  CORRECTIVE ACTION WAS PERFORMED TSM 05-50-00-810-831-A SMOKE AND OR SMELL IN CABIN.  PERFORMED IDLE CHECK IAW AMM 771-00-00-710-006.  NO SMELL NOTED NO REPORTS OF OIL SMELL THE SUBSEQUENT LEGS.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REQUIREMENTS.
